# SDR C2XA10RI052

- Difficulty date: April 26, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 20,377 hours, 15,659 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650976003216216
- Part serial: 14459
- Condition: Faulty
- Location: Gwps
- Part time: 18,136 hours, 13,938 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 2985 - EWR - FLIGHT CREW REPORTED BURNING SMELL IN COCKPIT, GPWS/WINDSHEAR/TCAS INOP, THEN MESSAGE CLEAR.  CREW RETURNED TO GATE UNEVENTFULLY.  EWR MX REMOVED AND REPLACED GPWS COMPUTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
